# SDR DHL2005741524

- Difficulty date: April 21, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498143
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27R FUSELAGE STA 700 CORRODED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGED SECTION OF STRINGER SIZE 17" IAW B727 SRM 53-10-3 FIG.  FABBED STR FROM BAC1498-143 SIZE 17" PO NR 5096198 AND SPLICE FROM BAC1498-132 SIZE 10" PO NR 4246286 IAW B727 53-10-3 FIG 1.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2 AND INSTALLED STR SECTION AND SPLICE IAW B727 SRM 53-10-3 FIG 1 AND 51-30-2.
